Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 73, NWS Shreveport, LA

May 16, 2020Sevier County, Arkansas

NWS Shreveport, LA issued this tornado warning at May 16, 2020, 6:09 PM CDT for Sevier County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2020, 6:09 PM CDT (23:09 UTC)
Expired
May 16, 2020, 6:46 PM CDT
In force
37 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Sevier County, AR

The radar

The Western Arkansas radar (KSRX), 158 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 3:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

941 
WFUS54 KSHV 162309
TORSHV
ARC133-170000-
/O.NEW.KSHV.TO.W.0073.200516T2309Z-200517T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
609 PM CDT Sat May 16 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Sevier County in southwestern Arkansas...

* Until 700 PM CDT.
    
* At 608 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Ben Lomond, or 9 miles north of Ashdown, moving
  northwest at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lockesburg around 630 PM CDT.
  Horatio around 640 PM CDT.
  De Queen around 650 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oak
Grove, Geneva, Central, Browntown and Bellview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3415 9421 3380 9401 3378 9406 3379 9412
      3379 9413 3378 9414 3379 9415 3378 9415
      3400 9445
TIME...MOT...LOC 2308Z 143DEG 28KT 3381 9410 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
4 follow-up statements
454 
WWUS54 KSHV 162322
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
622 PM CDT Sat May 16 2020

ARC133-170000-
/O.CON.KSHV.TO.W.0073.000000T0000Z-200517T0000Z/
Sevier AR-
622 PM CDT Sat May 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
SEVIER COUNTY...
    
At 621 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Ben Lomond, or 12 miles north of Ashdown, moving
northwest at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lockesburg around 635 PM CDT.
  Horatio around 645 PM CDT.
  De Queen around 700 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oak
Grove, Geneva, Central and Bellview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3415 9421 3391 9408 3385 9411 3383 9420
      3400 9445
TIME...MOT...LOC 2321Z 143DEG 26KT 3386 9414 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
568 
WWUS54 KSHV 162331
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
631 PM CDT Sat May 16 2020

ARC133-170000-
/O.CON.KSHV.TO.W.0073.000000T0000Z-200517T0000Z/
Sevier AR-
631 PM CDT Sat May 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
SEVIER COUNTY...
    
At 630 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lockesburg, or 9 miles east of Horatio, moving
northwest at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  De Queen around 655 PM CDT.

Other locations impacted by this tornadic thunderstorm include Geneva
and Bellview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3415 9421 3395 9415 3390 9417 3390 9423
      3400 9445
TIME...MOT...LOC 2330Z 143DEG 28KT 3393 9420 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
736 
WWUS54 KSHV 162341
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
641 PM CDT Sat May 16 2020

ARC133-170000-
/O.CON.KSHV.TO.W.0073.000000T0000Z-200517T0000Z/
Sevier AR-
641 PM CDT Sat May 16 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN SEVIER COUNTY...
    
At 641 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lockesburg, or near De Queen, moving northwest at 30
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  De Queen around 650 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3415 9421 3402 9418 3397 9425 3396 9431
      3402 9442
TIME...MOT...LOC 2341Z 143DEG 28KT 3400 9426 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
080 
WWUS54 KSHV 162346
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
646 PM CDT Sat May 16 2020

ARC133-162356-
/O.CAN.KSHV.TO.W.0073.000000T0000Z-200517T0000Z/
Sevier AR-
646 PM CDT Sat May 16 2020

...THE TORNADO WARNING FOR NORTHWESTERN SEVIER COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Arkansas.

LAT...LON 3415 9421 3402 9418 3397 9425 3396 9431
      3402 9442
TIME...MOT...LOC 2345Z 143DEG 28KT 3404 9429 

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 16, 4:52 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 16, 4:52 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
452 PM CDT Sat May 16 2020

.UPDATE...

A quick update to include Tornado Watch 191 for the northern half
of the region through 9 PM this evening along with a Flash Flood
Watch for much of the same area including the northern half of NE
Texas, SW Arkansas, and the adjacent parishes in extreme northern
Louisiana. The Flash Flood Watch is in effect through 7 AM Sunday.

/19/

&&

.PREV DISCUSSION... /issued 313 PM CDT Sat May 16 2020/

SHORT TERM.../Tonight through Sunday Night/

Convection has increased significantly this afternoon as heating
influences have helped destabilize the atmosphere with an upper
trough pivoting eastward into the region, allowing for steeper
lapse rates aloft and more upscale growth of these thunderstorms.
Our biggest concern this afternoon is with some weakly rotating
storms and possible brief spin-up tornadoes with a few tornado
warnings having already been issued thus far. Favorable conditions
will continue through the remainder of the afternoon and into the
early evening hours as a sfc low continues to drift eastward into
the region, providing for modest low-level shear with 0-1km shear
values near 200 m2/s2. Aside from the tornado potential, we also
continue to monitor rain rates across NE Texas and SE Oklahoma
where the heaviest rainfall has occurred so far this afternoon.
Training storms haven't really been an issue up to this point, but
still cannot rule out some brief heavy rainfall that could produce
isolated areas of localized flooding. However, it doesn't appear
that a Flash Flood Watch is needed at the moment but this threat
will continue to be closely monitored over the next several hours.

Through tonight, look for convection to continue spreading farther
north and east as the upper trough swings overhead along with the
associated low pressure center aloft and at the sfc. Therefore,
have maintained high PoPs areawide through the overnight period
with temperatures gradually cooling back down into the 60s. Rain
chances will remain quite high for much of the region on through
Sunday before convection gradually begins to diminish from west to
east late in the day through Sunday night. Temperatures will range
from the upper 70s to near 80 degrees for highs on Sunday before
cooling back into the 60s again overnight as clouds clear from the
NW to SE. Cool NW winds will prevail through Sunday night and help
push temperatures even cooler across our northern zones with mid
to upper 50s expected by early Monday morning.

/19/

LONG TERM.../Monday through Saturday Night/

By the start of the upcoming work week, our current upper level
trough will be well east of our region and will eventually be
absorbed by a vigorous upper level trough that will become cut off
from the westerlies as it moves southward from the Ohio Valley into
the Tenn Valley by Tue with the trough moving very little into Thu.
On the backside of this trough will be an expansive ridge of high
pressure in the upper levels that will extend as far south as the
Mexican Plateau and as far north as the Upper Plains into the Great
Lakes. This trough will have a warming influence across our region
with highs in the 80s through much of the upcoming week but a drying
influence as well.

Some medium range members are trying to suggest pops increasing
again as we head into the late week and upcoming weekend and while
that may very well be the case, will stay close to the NBM which is
taking its cues from the drier ECMWF and CMC suggesting a stronger
upper ridge in place across the Southern Plains/Lower Miss Valley
through at least Sat of next week.

13

PREV DISCUSSION... /issued 119 PM CDT Sat May 16 2020/

AVIATION...

For the 16/18Z TAF period, mostly MVFR cigs are currently observed
at our area terminals this afternoon with this extensive low cloud
cover expanding north and east ahead of an upper trough and closed
low across East Texas. Expect showers and thunderstorms to become
more numerous this afternoon and through this evening as the upper
trough and the center of the low shift farther east into the area.
Showers will continue through much of Sunday morning with embedded
thunderstorms still possible as the trough moves directly overhead
and winds begin to veer more W/NW as the sfc low shifts eastward.
Wind speeds will vary through the period, generally ranging from
5-15 kts with some higher gusts near 20kts possible. Cigs will be
slow to improve behind the trough and passing low with IFR/MVFR
conditions likely prevailing through the remainder of the period.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  79  63  83 /  90  70  10  10
MLU  67  78  63  82 /  80  80  30  10
DEQ  63  81  57  82 /  90  50  10   0
TXK  64  79  60  81 /  90  60  10   0
ELD  65  78  60  82 /  90  80  10   0
TYR  64  80  61  83 /  90  40  10   0
GGG  65  80  61  84 /  90  60  10   0
LFK  66  81  63  86 /  60  50  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Sunday morning for ARZ050-051-059>061-
     070>072.

LA...Flash Flood Watch through Sunday morning for LAZ001>004.

OK...Flash Flood Watch through Sunday morning for OKZ077.

TX...Flash Flood Watch through Sunday morning for TXZ096-097-108>112-
     124>126-136>138.

&&

19/13
Hazardous weather outlook, May 16, 5:24 AM CDT, 12 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
524 AM CDT Sat May 16 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-171030-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
524 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Thunderstorms will increase across the region today and tonight.
Although widespread severe weather is not expected, a few
isolated severe thunderstorms with damaging winds and large hail
cannot be ruled out. In addition, pockets of heavy rainfall will
also be possible today and tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Coverage of thunderstorms will diminish Sunday before moving east
of our region by Sunday night. Otherwise, some chances for
thunderstorms may return late in the work week. However, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

12

In the hours before

Special weather statement, May 16, 2:08 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
208 PM CDT Sat May 16 2020

TXZ097-112-162000-
Cass TX-Bowie TX-
208 PM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS AND SOUTH
CENTRAL BOWIE COUNTIES UNTIL 300 PM CDT...

At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Linden, or 10 miles west of Atlanta, moving northwest
at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Douglassville, Bryans Mill, Spring Hill and Red Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3314 9426 3308 9434 3328 9466 3343 9446
TIME...MOT...LOC 1908Z 138DEG 25KT 3313 9434

13
Local storm report, May 16, 3:43 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TORNADO          5 SE REDWATER           33.31N 94.20W
05/16/2020                   BOWIE              TX   OTHER FEDERAL

            GAME WARDEN REPORTS LARGE TORNADO ON LAKE
            WRIGHT PATMAN.

&&

AS
Special weather statement, May 16, 4:16 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
416 PM CDT Sat May 16 2020

ARZ071-072-LAZ003-004-162200-
Lafayette AR-Columbia AR-Claiborne LA-Webster LA-
416 PM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAFAYETTE AND
SOUTHWESTERN COLUMBIA COUNTIES...NORTHWESTERN WEBSTER AND
NORTHWESTERN CLAIBORNE PARISHES UNTIL 500 PM CDT...

At 416 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cotton Valley, or 12 miles north of Minden, moving
north at 30 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Springhill, Cullen, Cotton Valley, Sarepta, Taylor, Shongaloo,
Bussey, Macedonia, Welcome, Evergreen, Leton, Walkerville, State Line
and Horsehead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southwestern
Arkansas...and northwestern Louisiana.

LAT...LON 3270 9335 3313 9358 3322 9328 3275 9315
TIME...MOT...LOC 2116Z 161DEG 24KT 3280 9328

20
Local storm report, May 16, 5:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
549 PM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          2 W TOM                 33.73N 94.60W
05/16/2020                   MCCURTAIN          OK   PUBLIC

            REPORT OF TORNADO ON THE GROUND ON JASPER
            HOLLOW ROAD NEAR THE TOM COMMUNITY.

&&

20
Local storm report, May 16, 6:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
602 PM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TORNADO          7 N NEW BOSTON          33.57N 94.42W
05/16/2020                   BOWIE              TX   STORM CHASER

            STORM CHASER REPORTS TORNADO ON THE GROUND
            ALONG HWY 8 NEAR THE RED RIVER.

&&

20
Local storm report, May 16, 6:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
604 PM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      IDABEL                  33.90N 94.82W
05/16/2020                   MCCURTAIN          OK   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS MANY IMPASSABLE ROADS
            DUE TO FLOODING IN THE CITY OF IDABEL.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:56 PM CDTSevere Thunderstorm WarningSHVColumbia, Union39 min
May 16, 9:57 AM CDTRiver Flood WarningSHVColumbia14 days
May 16, 2:33 PM CDTTornado WarningSHVLittle River42 min
May 16, 3:56 PM CDTTornado WarningSHVLittle River49 min
May 16, 4:37 PM CDTFlash Flood WatchSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more14 hr
May 16, 4:37 PM CDTTornado Warning Tornado observedSHVLittle River38 min
May 16, 4:43 PM CDTTornado WarningSHVColumbia47 min
May 16, 5:16 PM CDTTornado WarningSHVLittle River, Miller29 min
May 16, 5:16 PM CDTTornado WarningSHVColumbia, Union44 min
May 16, 5:19 PM CDTTornado WarningSHVColumbia, Lafayette, Nevada41 min
May 16, 5:35 PM CDTTornado WarningSHVHempstead, Howard, Little River, Miller, Sevier40 min
May 16, 5:58 PM CDTTornado WarningSHVHempstead, Nevada47 min
May 16, 6:36 PM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Sevier3 hr
May 16, 6:45 PM CDTTornado WarningSHVHempstead18 min
May 16, 6:48 PM CDTFlash Flood WarningSHVHempstead, Nevada117 min

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.